MathSciNet Relay Station
MathSciNet bibliographic data
MR785675 81C05 (33A40 81G45)
Humblet, J. Bessel function expansions of Coulomb wave functions. J. Math. Phys. 26 (1985), no. 4, 656–659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement